MAUDE Adverse Event Report: SSCOR INC. SSCOR, INC; SSCOR VX-2

SSCOR INC. SSCOR, INC; SSCOR VX-2
Model Number 2310BV
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025 (b)(6) fire dept.Reported that device sn (b)(6) died at the end of an cardiac arrest call.Device died with in 30 minutes into the call as far as to when volunteer went to do intubation.Reported stated that device is always kept on charge.Sscor issued a replacement battery to resolve their issue.

Brand Name
SSCOR, INC
Common Device Name
SSCOR VX-2
Manufacturer (Section D)
SSCOR INC.
2125 n. madera rd. unit c
simi valley CA 93065
Manufacturer (Section G)
SSCOR INC.
2125 n. madera rd. unit c
simi valley CA 93065
Manufacturer Contact
marisela nolasco
2125 n. madera rd. unit c
simi valley, CA 93065
8188054054
MDR Report Key21684453
Report Number2022724-2025-00001
Device Sequence Number9234382
Product Code BTA
UDI-Device IdentifierB2452310BV0
UDI-Public+B2452310BV0
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2310BV
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown